# SDR GTIA2019050403324

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 41,003 hours, 21,938 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Hyd Accumulator
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD ENG 2 PUMP LO PR IN FLIGHT. PERFORMED INSPECTION OF YELLOW SYS HYD SYS FOUND YELLOW ACCUMULATOR AND YELLOW RESERVOIR DRAIN VLV LEAKING REMOVED AND REPLACED DRAIN VLV IAW AMM 29-12-35 REMOVED AND REPLACED YELLOW ACCUMULATOR. IAW AMM AMM 29-13-42 OPS CHECK/ LEAK CHECK GOOD. REMOVED AND REPLACED PRESSURE GAUGE IAW AMM 29-13-21. OPS CHECK GOOD.
